Q:
 I have high blood pressure and I take Atenolol pills, Captomax and Mylan. I am 55 years old and weigh 180 lbs.  Since starting my medications I have been experiencing low libido.  Also, I find that I am easily agitated.  Is what I am experiencing have anything to do with the medication?  If yes, what do you recommend?

A:
It is possible that your medication is causing you to feel this way – low libido, possibly depressed and irritable.  First, you should contact your doctor and explain what you are experiencing.  Discuss other possible medication options with your doctor and if there are other steps you can take to assist you with your hypertension.

Has your doctor discussed with you lifestyle changes such as diet and exercise?  It is very important when you have high blood pressure to watch what foods you eat.  For example, a high salt diet will increase your blood pressure while eating a diet high in fruits and vegetables will help reduce it.  Exercise is also very important regardless whether you are on medication or not.

You can also discuss with your doctor using Resperate to help lower your blood pressure naturally, which you can use while on medication.  Plus, Resperate has been FDA Cleared to reduce stress, which you may find also beneficial.